Open Access
Translator Disclaimer
October 2021 Curves in a spacelike hypersurface in Minkowski space-time
Shyuichi IZUMIYA, Ana Claudia NABARRO, Andrea de Jesus SACRAMENTO
Author Affiliations +
Osaka J. Math. 58(4): 947-966 (October 2021).

Abstract

In mathematical physics, Minkowski space (or Minkowski space-time) is a combination of three-dimensional Euclidean space and time into a four-dimensional manifold.

The hyperbolic surface and de Sitter surface of a curve are defined in the spacelike hypersurface $M$ in Minkowski $4$-space and located, respectively, in hyperbolic 3-space and de Sitter 3-space. In this study, techniques from singularity theory were applied to obtain the generic shape of such surfaces and their singular value sets and the geometrical meanings of these singularities were investigated.

Funding Statement

The second author was supported by FAPESP grant 2016/19139-7 and 2019/07316-0 The third author was supported by CNPq grant 150469/2017-9.

Citation

Download Citation

Shyuichi IZUMIYA. Ana Claudia NABARRO. Andrea de Jesus SACRAMENTO. "Curves in a spacelike hypersurface in Minkowski space-time." Osaka J. Math. 58 (4) 947 - 966, October 2021.

Information

Received: 10 April 2020; Revised: 17 August 2020; Published: October 2021
First available in Project Euclid: 11 October 2021

Subjects:
Primary: 53B30 , 53D10 , 58K05

Rights: Copyright © 2021 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.58 • No. 4 • October 2021
Back to Top